# SDR CALA2025092209077

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 82,674 hours, 30,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 15C BROKEN MOUNT WAS BROKEN, NOT THE LIGHT.  MOUNT WAS REMOVED AND REPLACED IN REF TO CMM 25-22-00.
